# SDR 95FDEA01533

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R STA 385 RT, E-BAY.  REMOVED DAMAGED AREA OF STR 26R FROM BS 377 TO 393 AND REPAIRED PER FEDEX SRM 53-10-3.  ALODINED AND PRIMED ALL EFFECTED AREAS.
